# SDR COMA9511969

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718D
- Condition: Leaking
- Location: Lt Engine
- Part time: 11,229 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL IS LEAKING FROM THE LEFT ENGINE NACELLE.  REPLACED LEAKING FUEL HEATER ASSEMBLY ON THE LEFT ENGINE.
